Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The theory of integration


Author: G. Baley Price
Journal: Trans. Amer. Math. Soc. 47 (1940), 1-50
MSC: Primary 46.3X
MathSciNet review: 0001442
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1940-0001442-5
Article copyright: © Copyright 1940 American Mathematical Society